# SDR COMA086345

- Difficulty date: August 11, 2008
- Submitted: August 14, 2008
- Operation: Air carrier
- Aircraft: N960CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7117
- Aircraft time: 30,807 hours, 27,020 cycles
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Flux Detector
- Part number: 6225812006
- Part serial: 11034
- Condition: Failed
- Location: Nr 2
- Part time: 30,807 hours, 27,020 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

EFIS COMP MON MSG, FIRST OFFICER`S HEADING DIFFICULT TO RIGHT.  ACFT RETURNED BACK TO CVG, LANDED SAFELY.  REMOVED AND REPLACED NR 2 FLUX DETECTOR.  (S)
